American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T71) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[2] Domingo Gómez-Pérez, Alina Ostafe and Igor Shparlinski. Algebraic entropy, automorphisms and sparsity of algebraic dynamical systems and pseudorandom number generators. Math. Comp. 83 (2014) 1535-1550.
Abstract, references, and article information   
View Article: PDF

[3] Robert Granger and Andrew Moss. Generalised Mersenne numbers revisited. Math. Comp. 82 (2013) 2389-2420.
Abstract, references, and article information   
View Article: PDF

[4] Omran Ahmadi and Robert Granger. An efficient deterministic test for Kloosterman sum zeros. Math. Comp. 83 (2014) 347-363.
Abstract, references, and article information   
View Article: PDF

[5] M. Delgado, J. I. Farrán, P. A. García-Sánchez and D. Llena. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp. 82 (2013) 1813-1836.
Abstract, references, and article information   
View Article: PDF

[6] Steven D. Galbraith, John M. Pollard and Raminder S. Ruprai. Computing discrete logarithms in an interval. Math. Comp. 82 (2013) 1181-1195.
Abstract, references, and article information   
View Article: PDF

[7] Anderson N. Martinhão and Emerson L. Monte Carmelo. Short covering codes arising from matchings in weighted graphs. Math. Comp. 82 (2013) 605-616.
Abstract, references, and article information   
View Article: PDF

[8] Reza R. Farashahi, Pierre-Alain Fouque, Igor E. Shparlinski, Mehdi Tibouchi and J. Felipe Voloch. Indifferentiable deterministic hashing to elliptic and hyperelliptic curves. Math. Comp. 82 (2013) 491-512.
Abstract, references, and article information   
View Article: PDF

[9] Jorge Jiménez Urroz, Florian Luca and Igor E. Shparlinski. On the number of isogeny classes of pairing-friendly elliptic curves and statistics of MNT curves. Math. Comp. 81 (2012) 1093-1110. MR 2869051.
Abstract, references, and article information   
View Article: PDF

[10] James A. Muir and Douglas R. Stinson. Minimality and other properties of the width-$w$ nonadjacent form. Math. Comp. 75 (2006) 369-384. MR 2176404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Igor Shparlinski and Arne Winterhof. A hidden number problem in small subgroups. Math. Comp. 74 (2005) 2073-2080. MR 2164114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Simon R. Blackburn, Domingo Gomez-Perez, Jaime Gutierrez and Igor E. Shparlinski. Predicting nonlinear pseudorandom number generators. Math. Comp. 74 (2005) 1471-1494. MR 2137013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Neal Koblitz and Alfred J. Menezes. Obstacles to the torsion-subgroup attack on the decision Diffie-Hellman Problem. Math. Comp. 73 (2004) 2027-2041. MR 2059749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alessandro Conflitti and Igor E. Shparlinski. On the multidimensional distribution of the subset sum generator of pseudorandom numbers. Math. Comp. 73 (2004) 1005-1011. MR 2031421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nick A. Howgrave-Graham, Phong Q. Nguyen and Igor E. Shparlinski. Hidden number problem with hidden multipliers, timed-release crypto, and noisy exponentiation. Math. Comp. 72 (2003) 1473-1485. MR 1972747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Corrigendum to ``Period of the power generator and small values of Carmichael's function''. Math. Comp. 71 (2002) 1803-1806. MR 1933056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Berit Skjernaa. Satoh's algorithm in characteristic 2. Math. Comp. 72 (2003) 477-487. MR 1933832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Campillo and J. I. Farrán. Symbolic Hamburger-Noether expressions of plane curves and applications to AG codes. Math. Comp. 71 (2002) 1759-1780. MR 1933054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andreas Enge. Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time. Math. Comp. 71 (2002) 729-742. MR 1885624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Maria Isabel González Vasco and Igor E. Shparlinski. Security of the most significant bits of the Shamir message passing scheme. Math. Comp. 71 (2002) 333-342. MR 1863004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Theodoulos Garefalakis and Daniel Panario. The index calculus method using non-smooth polynomials. Math. Comp. 70 (2001) 1253-1264. MR 1826581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John B. Friedlander and Igor E. Shparlinski. On the distribution of the power generator. Math. Comp. 70 (2001) 1575-1589. MR 1836920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Period of the power generator and small values of Carmichael's function. Math. Comp. 70 (2001) 1591-1605. MR 1836921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Igor E. Shparlinski. On the uniformity of distribution of the RSA pairs. Math. Comp. 70 (2001) 801-808. MR 1813147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Oliver Schirokauer. Using number fields to compute logarithms in finite fields. Math. Comp. 69 (2000) 1267-1283. MR 1653978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hans-Georg Rück. On the discrete logarithm in the divisor class group of curves. Math. Comp. 68 (1999) 805-806. MR 1622281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Volker Müller, Andreas Stein and Christoph Thiel. Computing discrete logarithms in real quadratic congruence function fields of large genus. Math. Comp. 68 (1999) 807-822. MR 1620235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Lercier and F. Morain. Computing isogenies between elliptic curves over $F_{p^n}$ using Couveignes's algorithm. Math. Comp. 69 (2000) 351-370. MR 1642770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Igor A. Semaev. An algorithm for evaluation of discrete logarithms in some nonprime finite fields. Math. Comp. 67 (1998) 1679-1689. MR 1474656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2